Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Removed foreign body from cornea. Using Gatilox. Blurred vision. Is this a side effect of the medication or infection?

i went to an opthomlogist on monday for normal cheak up, i had perfect vision on both eyes, the doc said i had a foreign body on my right eye superficially on the cornea which they took out using a pin, and adviced me to take gatilox as antibotic only in right eye, from next day i started using the gatilox on right eye only and from then on my right eye has blurr vision, i went back to doc on thrusday, they ve denied any abrasion on cornea or any rust of particle doc said i should hold on tilll one week as the antibotic course finish (its for 7 days), currently i can see neither of near (reading etc) nor of far (distance) vision is blurred but only in right eye, left eye still has perfect vision. do i have an infection or side effect of gatilox what are the possible issue with me? what do i do? -dishant mishra bhubaneswar india M/27 yrs
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
if abrasion has healed stop all medication..u may use any artificial tears/lubrication eye there any scarring because ..foreign body may leave some kind of scar in the cornea..if that place in the centre or visual axis..that may create problem in reading and distant vision..wait for some time..check up by yr doc again..u will be fine soon..tell me wht i hv asked from u..the place/site of foreign body impact??
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor